CSN Login
Members Online: 20

You are here

feet and legs

vanessamood's picture
vanessamood
Posts: 54
Joined: Apr 2012

My last chemo was three months ago. I am having trouble with neuropathy in my feet and it affects my knees also. Am very sensitive to medicine. Have tried most and it just is too strong for me. Do I have any hope that this will go away after a time or will it stay with me. Tell me of your experience with this. Thanks and God bless you all...

Tethys41's picture
Tethys41
Posts: 1104
Joined: Sep 2010

There are some supplements that help with neuropathy; vitamin B6 and Alpha Lipoic Acid.
I didn't have problems with neuropathy, but my knees were extremely painful after chemo. Once I was diagnosed with Hashimoto's, autoimmune of the thyroid, and we started treating that condition with herbs, the pain went away immediately. There appears to be a link between ovarian cancer and autoimmune conditions. You may want to check out the book, "Autoimmune: The Cause and the Cure." There is a diet in the book that helps with autoimmune symptoms. I started that diet a year and a half after learning I have Hashimoto's and many of my other symptoms disappeared.

Alnik
Posts: 56
Joined: Feb 2012

finished my chemo almost six months ago same things with me however legs and knees did get better arms and hands still a little problem. I do take vitamins and i see a chiropracter and now physical therapy which for me is AMAZING. I dont like taking medication either makes me feel worse so i try to find natural ways to feel better Good Luck

Subscribe to Comments for "feet and legs"